# SDR SWAA2021021247674

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 21,004 hours, 9,348 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULL HANDLE FOR FWD SERVICE DOOR BROKEN. / R/R PULL HANDLE @ FWD SVC. DOOR OPS CK GOOD PER M/M 52-41-20
